# SDR AWXA0002263

- Difficulty date: September 10, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N321516
- Part serial: NSN
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Dent in fuselage skin from STA 1844 to 1862 between STR 23L & 25LC: Trimed out damage and repaired per ER 19-5381-01248-TB2
